Communications in Number Theory and Physics

Volume 4 (2010)

Number 2

Cohomology of graph hypersurfaces associated to certain Feynman graphs

Pages: 365 – 415

DOI: http://dx.doi.org/10.4310/CNTP.2010.v4.n2.a3

Author

Dzmitry Doryn (Mathematik, Universität Duisburg-Essen, Essen, Germany)

Abstract

To any Feynman graph (with $2n$ edges) we can associate ahyper-surface $X\subset\PP^{2n-1}$. We study the cohomologyof the middle degree $H^{2n-2}(X)$ of such graph hypersurface.Bloch et al. (Commun. Math. Phys. 267, 2006)have computed this cohomology for the first series of examples, thewheel with spokes $WS_n$, $n\geq 3$. Using the same technique, weintroduce the generalized zigzag graphs and prove that$W_5(H^{2n-2}(X))=\QQ(-2)$ for all of them (with $W_{\ast}$ theweight filtration). We also can compute $\#X(\FF_q)\equiv1+q+2q^2\,{\rm mod}\, q^3$ for the number of rational points of suchhypersurface. At the end, we study the behavior of graphhypersurfaces under the gluing of graphs.

Full Text (PDF format)